# SDR CA101116017

- Difficulty date: November 9, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Braero BAE125800A
- Aircraft time: 4,480 hours
- Engine: Garrtt TFE7315R
- System (JASC): 3340 · Exterior Lighting
- Part: Power Supply
- Part number: 701571
- Condition: Overheated
- Location: Strobe
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) STROBE POWER SUPPLY CAPACITOR OVERHEATED AND MELTED INSULATION RESIN CAUSING ODOR AND EYE IRRITATION TO PASSENGERS.  OPEN CIRCUIT TO ONE OF THE THREE STROBE OUTPUT CIRCUITS CAUSED AFFECTED CAPACITOR TO OVERHEAT BECAUSE OF INABILITY TO DISCHARGE.  THE CONCERN IS THAT THERE DOES NOT APPEAR TO BE ANY CIRCUIT PROTECTION FOR THIS TYPE OF FAULT.
